Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
A Note on Robust Servo Problems for Linear Systems with Time-Varying Uncertainties
Akira ITOHHideki KOKAMEKeiji KONISHI
Author information
JOURNAL FREE ACCESS

1998 Volume 34 Issue 8 Pages 1121-1123

Details
Abstract
The present paper considers robust servo problems where time-varying uncertainties are involved. Taking an augmented system, we apply a generalized version of the guaranteed cost control. The servo controller is expressed in terms of a solution to the associated Riccati inequality.
Content from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top